# SDR 2002UALA01401

- Difficulty date: August 30, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 35,853 hours, 13,123 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NOISE AND VIBRATION NEAR THE R2 AFT DOOR.  INSPECTED AND CLEANED DOOR SEALS AT DOOR 2R AND 4R.  SEALS FOUND SERVICEABLE AND NO DAMAGE PRESENT.
